# SDR SWAA096482

- Difficulty date: October 6, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 67,310 hours, 60,008 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 7110022
- Part serial: 8607103
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

DURING FERRY FLIGHT TO DALLAS, PILOT REPORTED THAT DURING CABIN PRESSURE STARTED TO CLIMB.  SWITCHED TO MANUAL DC AND ATTEMPTED TO CLOSE OUTFLOW VALVE.  VALVE WENT TO FULL CLOSE UNCOMMANDED BUMPED SWITCH TO OPEN AND VALVE DROVE FULL OPEN.  ALL O2 MASKS DROPPED.  REMOVED AND REPLACED PRESS CONTROL PANEL PER MM.
